Quantum field theory renormalization group approach to self-organized critical models: The case of random boundaries

Volchenkov D, Blanchard P, Cessac B (2002)
INTERNATIONAL JOURNAL OF MODERN PHYSICS B 16(08): 1171-1204.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
The long time and large scale asymptotic behavior for a stochastic problem related to self-organized critical (SOC) models is studied in the framework of advanced quantum field theory renormalization group (RG) method. The threshold condition and time scale separation between the slow dynamics of energy injection and the fast dynamics of avalanches (relaxation) are taken into account in the model. Herewith, the reciprocal correlation time at wavenumber k scales as t(c)(k) proportional to k(-2+2eta) with some phenomenological parameter eta > 0 corresponding to the anomalous diffusion coefficient z = 2(1 - eta). The quantum field theory corresponding to the nonlinear stochastic problem is multiplicatively renormalizable and has an infinite number of coupling constants. The RG equations have a two-dimensional manifold of fixed points. Some of them relate to the stable asymptotic solutions and stipulate a general scaling with the critical dimensions of time Delta[t] = -2 + 2eta and the energy field Delta[E] = d/2 - 3(1 - eta). Possible corrections to the leading asymptotic behavior are discussed.
Erscheinungsjahr
Zeitschriftentitel
INTERNATIONAL JOURNAL OF MODERN PHYSICS B
Band
16
Zeitschriftennummer
08
Seite
1171-1204
ISSN
eISSN
PUB-ID

Zitieren

Volchenkov D, Blanchard P, Cessac B. Quantum field theory renormalization group approach to self-organized critical models: The case of random boundaries. INTERNATIONAL JOURNAL OF MODERN PHYSICS B. 2002;16(08):1171-1204.
Volchenkov, D., Blanchard, P., & Cessac, B. (2002). Quantum field theory renormalization group approach to self-organized critical models: The case of random boundaries. INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 16(08), 1171-1204. doi:10.1142/S0217979202010130
Volchenkov, D., Blanchard, P., and Cessac, B. (2002). Quantum field theory renormalization group approach to self-organized critical models: The case of random boundaries. INTERNATIONAL JOURNAL OF MODERN PHYSICS B 16, 1171-1204.
Volchenkov, D., Blanchard, P., & Cessac, B., 2002. Quantum field theory renormalization group approach to self-organized critical models: The case of random boundaries. INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 16(08), p 1171-1204.
D. Volchenkov, P. Blanchard, and B. Cessac, “Quantum field theory renormalization group approach to self-organized critical models: The case of random boundaries”, INTERNATIONAL JOURNAL OF MODERN PHYSICS B, vol. 16, 2002, pp. 1171-1204.
Volchenkov, D., Blanchard, P., Cessac, B.: Quantum field theory renormalization group approach to self-organized critical models: The case of random boundaries. INTERNATIONAL JOURNAL OF MODERN PHYSICS B. 16, 1171-1204 (2002).
Volchenkov, Dimitry, Blanchard, Philippe, and Cessac, B. “Quantum field theory renormalization group approach to self-organized critical models: The case of random boundaries”. INTERNATIONAL JOURNAL OF MODERN PHYSICS B 16.08 (2002): 1171-1204.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

Inspire: 587609

Suchen in

Google Scholar